Jump to content

Enhanced Ciculatory Device


Tammy
 Share

Recommended Posts

Hello! Well I just got back from one of my normal follow-up visits with my EP and was hoping to address my adrenaline rush problems, but he seemed for focus on the fact that he feels my adrenaline rushes are being caused by a "drop" in bp/heart rate, which therefore, for me, causes the adrenaline rush with the sweating, high bp and tachycardia, etc. So he decided he'd like me to try an enhanced circulatory device and also florinef. He said that this device is being sucessfully used by patients with POTS/who faint with low blood pressure. Since I have more problems with adrenaline rushes rather than lightheadedness/faintness, I'm not sure how this is going to help, but I'm giving it a try. Has anyone here tried either florinef or the enhanced circulatory device? Just curious if they helped and in what way. Thanks.

- Tammy

Oh, here's the website for information on the circulatory device if you haven't heard of it

http://www.advancedcirculatory.com

Link to comment
Share on other sites

Hi,

I tried Florinef for a few months but had to stop due to severe headaches, which we were never even sure if they were caused by the Florinef, since I still have them. Florinef did help me out somewhat when I was taking it, but for me personally, the Midodrine helps alot...As for the enhanced circulatory device I've never heard of one, but I'm going to read the link you put up for it. Let us know what kind of results you get from either treatment! :)

Goodluck!

Jacquie

Link to comment
Share on other sites

Hi again!

Just curious if your insurance is going to cover the enhanced circulatory device?

Jacquie

Link to comment
Share on other sites

I have no idea how my insurance coverage will be with this device, but guess I'll find out when the bill comes. The physician gave it to me during my visit, didn't have to go to a pharmacy for it, so not sure?

- Tammy

Link to comment
Share on other sites

I guess how my physician explained it's use to me, is to breath through it for 30-60 seconds a time, before sitting or standing up - or if I start to feel lightheaded or experience "graying out" vision. I tried it twice today - it's kind of like if you try to breathe inward with your lips shaped to whistle tightly, so that the amount of air being breathed in is somewhat restricted, but when you exhale, you just relax and exhale normally.

- Tammy

Link to comment
Share on other sites

Tammy,Please keep us posted on your results of using this new device. It sounds good to me,(non-invasive and not another medication).) Oh btw,I could not tolerate florinef. Good Luck Pat

Link to comment
Share on other sites

I don't really have an idea about cost... or if insurance or medicare would pay for it. From the information my EP gave me, at least a study that was conducted on it for POTS patients, was from last year. So this could be a fairly new thing and is still in somewhat of a trial phase, not sure. I'll keep you all updated as to any improvement I see from using it, if it works.

- Tammy

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...